# SDR SWAA2022012718231

- Difficulty date: June 19, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN FORWARD CARGO BAY ON B.S. 500D BULK HEAD CENTER PANEL LOWER SUPPORT LBL 24 - RBL 24 . / REPLACED BULKHEAD CENTER PANEL LOWER SUPPORT IN FWD CARGO BAY BS 500D LBL 24-RBL 24 P/N 143A9485-35 PER REF B737 SRM 51-40-02-0G-0
